Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Vyvanse nausea sore chest

Premium Questions

doctor1 MD

My daughter takes vyvanse and is experiencing stomach pains and nauseous XXXXXXX - other than taking it with food, is there anything else she can do such as mylanta etc? It is very effective for her ...

doctor1 MD

disorder and sinus tachycardia . I am prescribed 30 mg vyvanse XR for adhd and have recently started taking .... So I take 15mg vyvanse daily give or take. I have been pretty sedentary for a while and weigh 167 ...

doctor1 MD

My daughter 17 takes 20 m lexapro and 40 vyvanse . She has been having terrible headaches this week. I get migraines and I have had severe headaches this week apparently triggered by weather in our ...

doctor1 MD

When I take Vyvanse my mouth breaks out with sores, white patches and over all burning feeling. What can I do to still be able to take the Vyvanse? ...

doctor1 MD

of Vyvanse for about a week and a half. I am still having mild chest pains and my breathing just feels "weird ...-Sept) --> no chest pain , fast heart rate (>100 at times), irritable - Adderall 20 mg (Sept-Nov) --> bad chest pain ...

Public Forum Discussions

doctor1 MD

Long lasting headache and strange feeling in chest while taking Vyvanse I was prescribed Vyvanse ... to describe and nausea that comes and goes. The headache and the feeling in my chest are constant though ...

doctor1 MD

My 22 year old son just recently started taking Vyvanse again after discontinuing for a few months ..., no dizziness, nausea, pulse is normal, breathing normal, speech is normal, etc. ...

doctor1 MD

Hi, I have been taking vyvanse for almost a month now and about two weeks ago got diagnosed with mono. I have been experiencing a lot of nausea and abdominal pain randomly. I am also about a week late ...

doctor1 MD

and sore/scratchy throat and i want to know if there s anything i could do or take to prevent this because everytime im feeling like im starting a cold in my throat but i know its the vyvanse ...

doctor1 MD

I took 80mg of vyvanse today. I am 19 and I am not supposed to take this much, my doctor has told ... sore all day and it keeps getting worse. It hurts really bad just to lift it up. Any advice? ...

doctor1 MD

Took 60mg of vyvanse this morning second time taking it yesterday i took 3 20mg spread apart ... ve been having weird chest pains and ab pains and my heartbeat is a little fast is this just from ...

doctor1 MD

im 18 and have no heart problems and have been perscribed vyvanse on and off for years now. around 8:00A.M i took my 70mg vyvanse before school as i always do, and felt completley fine untill about 4 ...

doctor1 MD

Hello, for the past month I have been experiencing consistent sore throats and drowsiness. Up until recently, the severity of the sore throat has become similar to strep throat , but with the added feelings ...

doctor1 MD

Hi, I m a 35 year old woman that is on Vyvanse70mg.This is one time a day. I m also on Wellbutrin ... to be getting some sores on the end of my tongue. The best way to explain it is like I just drank a scalding cup ...

doctor1 MD

then but i still have dry mouth and sometimes i have chest pains and there not bad but i there strong enough ...

Mobile Questions and Answers

doctor1 MD

Hello, There is no major known drugs interaction between the two drugs. So you may take promethazine for nausea with Vyvanse.

doctor1 MD

It is because of sore breasts and allergic skin rash which subside by its own upon stopping Vyvanse. Reply with thsnks!